# SDR UALA2011072703853

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,867 hours, 10,222 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT DOOR BATTERY LIGHT DOES NOT TEST.  REPLACED BATTERY PACK FOR UPPER DECK RT DOOR, TESTED OKAY.
